Paracetamol 650 Mg Tablet 10S

Paracetamol 650 Mg Tablet 10S

Manufactured By Pure & Cure Healthcare Pvt. Ltd. (A Subsidiary of Akums Drugs & Pharmaceuticals Ltd.)

Composition Paracetamol/Acetaminophen 650Mg

Rs 16.00

Includes all taxes

Price may vary depending on the product batch

Package SIZE

( 1 Strip of 10 Tablet )

100% Authentic
Products

Free
Shipping*

Products
Return Policy